# SDR CKSA96317

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 1280-1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND LONGERON SPLICE CRACKED STA 1280 THROUGH STA 1300 LONGERON 36.  REPAIRED IAW EA 96-326 AIA/E/2407,  CORROSION CARD NR 5590-055, NON-ROUTINE TASK CARD NR 88502.
